File Download

There are no files associated with this item.

Supplementary

Article: On Opial-Rozanova type inequalities

TitleOn Opial-Rozanova type inequalities
Authors
Issue Date2016
Citation
Journal of Nonlinear Science and Applications, 2016, v. 9, No.5, p. 2099-2104 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/234655

 

DC FieldValueLanguage
dc.contributor.authorZhao, C-
dc.contributor.authorWu, Y-
dc.contributor.authorCheung, WS-
dc.date.accessioned2016-10-14T13:48:18Z-
dc.date.available2016-10-14T13:48:18Z-
dc.date.issued2016-
dc.identifier.citationJournal of Nonlinear Science and Applications, 2016, v. 9, No.5, p. 2099-2104-
dc.identifier.urihttp://hdl.handle.net/10722/234655-
dc.languageeng-
dc.relation.ispartofJournal of Nonlinear Science and Applications-
dc.titleOn Opial-Rozanova type inequalities-
dc.typeArticle-
dc.identifier.emailCheung, WS: wscheung@hku.hk-
dc.identifier.authorityCheung, WS=rp00678-
dc.identifier.hkuros270265-
dc.identifier.volume9, No.5-
dc.identifier.spage2099-
dc.identifier.epage2104-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats